# SDR CALA2022032100702

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A300*
- Aircraft serial: 858
- Aircraft time: 72,117 hours, 30,705 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Connector
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022032100702 SUBMITTED ON 21/03/22.FOUND BLOWER FAN 20HQ CONNECTOR WIRING WITH DAMAGED SHEATHING.REF ESPM 20 53 20, OUTER MATERIAL THAT WAS WRITTEN UP IS A COLOR
COAT WHICH HAS NO EFFECT ON INSULATION . REPAIR IS NOT NECESSARY. COPPER COLOR UNDER COLOR COAT IS KAPTON NSULATION NOT CONDUCTOR MATERIAL. RESECURED STRAIN RELIEF.
